Alert archive / New Jersey / Special Marine Warnings in 2009

Special Marine Warning 39, NWS Philadelphia/Mount Holly

June 26, 2009

NWS Philadelphia/Mount Holly issued this special marine warning at Jun 26, 2009, 8:55 PM EDT. It was in force for 81 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2009, 8:55 PM EDT (00:55 UTC)
Expired
Jun 26, 2009, 10:16 PM EDT
In force
81 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

The radar

The Philadelphia radar (KDIX), 59 km from the middle of the area, began a volume at 00:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 0.9 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2009-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3375 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2009-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3375 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
823 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WHUS51 KPHI 270055
SMWPHI
ANZ451-470-270230-
/O.NEW.KPHI.MA.W.0039.090627T0055Z-090627T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
855 PM EDT FRI JUN 26 2009

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM
  OVER ATLANTIC COASTAL WATERS...
  COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20
  NM OVER ATLANTIC COASTAL WATERS...
  INCLUDING BARNEGAT LIGHT REEF...BEACH HAVEN...FORKED RIVER...GARDEN
  STATE NORTH REEF...GARDEN STATE SOUTH REEF...HARVEY CEDARS...NORTH
  BEACH HAVEN AND SHIP BOTTOM...

* UNTIL 1030 PM EDT

* AT 852 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF THUNDERSTORMS...PRODUCING STRONG WINDS 34 KNOTS OR GREATER
  FROM 40 NM EAST OF BARNEGAT LIGHT REEF TO 5 NM WEST OF FORKED
  RIVER...OR FROM 26 NM SOUTHEAST OF SHARK RIVER REEF TO 5 NM WEST OF
  FORKED RIVER...MOVING SOUTHEAST AT 30 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
FRIDAY EVENING FOR DELAWARE AND NORTHEASTERN MARYLAND AND NEW JERSEY
AND SOUTHEASTERN PENNSYLVANIA.

&&

LAT...LON 3961 7343 3935 7355 3928 7361 3955 7427
      3973 7417 3974 7420 3979 7419 3986 7415
      3995 7337
TIME...MOT...LOC 0055Z 296DEG 31KT 3992 7315 3979 7423

$$

MPD
1 follow-up statement
000 
FZUS71 KPHI 270216
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1016 PM EDT FRI JUN 26 2009

ANZ451-470-270226-
/O.CAN.KPHI.MA.W.0039.000000T0000Z-090627T0230Z/
1016 PM EDT FRI JUN 26 2009

...SPECIAL MARINE WARNING CANCELLED...

THE AFFECTED AREAS WERE...
WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM OVER
ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM
OVER ATLANTIC COASTAL WATERS...
INCLUDING BARNEGAT LIGHT REEF...BEACH HAVEN...FORKED RIVER...GARDEN
STATE NORTH REEF...GARDEN STATE SOUTH REEF...HARVEY CEDARS...NORTH
BEACH HAVEN AND SHIP BOTTOM...

LAT...LON 3961 7343 3935 7355 3928 7361 3955 7427
      3973 7417 3974 7420 3979 7419 3986 7415
      3995 7337
TIME...MOT...LOC 0216Z 296DEG 31KT 3961 7234 3948 7341

$$

MPD

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jun 26, 3:30 PM EDT, 5 hours 25 minutes earlier.

Area forecast discussion, Jun 26, 3:30 PM EDT, 5 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 PM EDT FRI JUN 26 2009

.SYNOPSIS...
A COLD FRONT WILL MOVE THROUGH OUR REGION THIS EVENING, AND
MOVE SLIGHTLY OFF THE COAST LATE TONIGHT. WEAK HIGH PRESSURE WILL
APPROACH FROM THE WEST SATURDAY AND GENERALLY CONTINUE INTO
SUNDAY, BUT A RETURN TO WEAK LOW PRESSURE COULD OCCUR LATER
SUNDAY. HOWEVER, MORE UNSETTLED WEATHER IS POSSIBLE FOR MUCH OF
THE COMING WEEK AS UPPER LEVEL LOW PRESSURE IS EXPECTED TO
APPROACH SLOWLY FROM THE WEST, AND PERIODIC WEATHER DISTURBANCES
ARE FORECAST TO MOVE THROUGH THE REGION.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
A COLD FRONT WAS MOVING INTO AN UNSTABLE AND MOIST AIRMASS OVER
OUR REGION THIS AFTERNOON. CONVECTION WAS FIRING AT MID AFTERNOON,
AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ALL AREAS UNTIL
10 PM THIS EVENING. THE MAIN THREATS ARE DAMAGING WINDS AND LARGE
HAIL, AS CAPES ARE FORECAST TO BE BETWEEN 2000 AND 3000 J/KG, AND
LIFTED INDICES ARE FORECAST BETWEEN MINUS 4 AND MINUS 7. THE MOST
UNSTABLE AIR APPEARED TO BE OVER OUR SOUTHERN NEW JERSEY ZONES,
BUT DEW POINTS HAVE DROPPED OVER MANY AREAS. EVEN SO, AVAILABLE
MOISTURE IS NOT LACKING. TEMPERATURES WERE HELD DOWN A BIT THIS
AFTERNOON BECAUSE OF THE HIGH CLOUDS FROM EARLIER CONVECTION, BUT
INSTABILITY IS RICH REGARDLESS. THE BEST WINDS FROM THE UPPER JET
STREAK WILL BE AFFECTING OUR NORTHERN ZONES THROUGH THIS EVENING
ALTHOUGH THE DYNAMICS ARE NOT AS GOOD FOR SOUTHERN ZONES, THE
THERMODYNAMICS ARE PROBABLY BETTER SOUTH. PERHAPS CELLS WILL BE
MORE SCATTERED SOUTH, WITH MORE ORGANZIED ACTIVITY NORTH AND
CENTRAL.

THE CONVECTION SHOULD WANE BY LATE THIS EVENING, PERHAPS CARRYING
ON AT LOWER LEVELS FOR OUR SOUTHEASTERN AREAS NEARER TO THE FRONT
AS DIURNAL EFFECTS SUBSIDE.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY/...
WITH THE UPPER LOW MOVING THROUGH OUR AREA SATURDAY MORNING, AND
JUST TO THE EAST WITH A NORTHWEST FLOW SATURDAY AFTERNOON, IT WAS
DECIDED TO KEEP IN ISOLATED PRECIPITATION FOR THE DAY, LEAVING
THUNDER OUT OF THE FORECAST IN THE MORNING. THEN, NO WEATHER WAS
MENTIONED SATURDAY NIGHT AND SUNDAY MORNING, BUT A SLIGHT CHANCE
OF CONVECTION WAS KEPT FOR SUNDAY AFTERNOON IN VIEW OF THE
NORTHWEST FLOW AND FORECASTER DISCRETION IT SEEMS THERE IS A
PROPENSITY FOR A FEW CELLS TO DEVELOP WITH LITTLE PROVOCATION
THESE DAYS.

TEMPERATURES WERE GENERALLY HANDLED SIMILARLY BY THE MOS GUIDANCE
SATURDAY AND SUNDAY, SO THE MAXES AND MINS WERE ACCEPTED WITH
ONLY MINOR CHANGES MADE.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
MORE UNSETTLED WEATHER IS EXPECTED, MAINLY IN A DIURNALLY-DRIVEN
FASHION, FOR MONDAY ANS TUESDAY. UPPER LEVEL LOW PRESSURE SETTING
UP AND CLOSING OFF OVER THE EASTERN GREAT LAKES IS LIKELY TO SEND
OCCASIONAL DISTURBANCES THROUGH OUR AREA, AND THEN, AS THE UPPER
TROUGH NEARS OUR AREA LATER IN THE WEEK, CONTINUE TO CAUSE AT
LEAST SCATTERED SHOWERS. TIMING IS UNCERTAIN, SO DIURNALLY-
FAVORED AFTERNOONS AND EVENINGS WERE HIGHLIGHTED AT THIS POINT FOR
CONVECTIVE DEVELOPMENT EARLY IN THE WEEK, THEN SHOWERS WERE BROAD-
BRUSHED FOR WEDNESDAY THROUGH FRIDAY. GENERALLY, HPC GUIDANCE,
INCLUDING TEMPERATURES, WAS FOLLOWED.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THE 18Z TAF FORECASTS WILL INDICATE THE POSSIBILITY OF SHOWERS AND
TSTMS INTO THE EVENING, THEN A BREAK WITH A RETURN CHANCE OF
SHOWERS AROUND MIDNIGHT.

VFR CONDITIONS COVERED THE REGION AT 18Z WITH ISOLATED SHOWERS
DEVELOPING IN CENTRAL PA AND SOME SCATTERED SHOWERS OVER NRN NJ.
THE AREA WITH TSTMS WAS CONFINED TO NY STATE AND EXTREME NRN PA.

ALTHOUGH I CANNOT RULE OUT A POP UP SHOWER OR TSTMS AT ANYTIME THIS
AFTN/EVENING DUE TO THE UNSTABLE AIR IN PLACE. HOWEVER, THE BEST
TIME FOR SHOWERS AND TSTMS IS MID AFTN AT ABE/RDG AND LATE AFTN
AND EARLY THIS EVENING FARTHER SOUTH. COVERAGE OF SHOWERS AND
TSTMS IS EXPECTED TO BE GREATER AROUND ABE/RDG THAN FARTHER TO THE
SOUTH. THE FORECAST AND TIMING OF THE AFTN/EVENING TSTMS IS BASED
ON AN UPPER SHORT WAVE AS DEPICTED BY THE NAM.

THERE SHOULD BE A LULL IN ANY CONVECTIVE ACTIVITY FOR A FEW HOURS
DURING THE EVENING, BEFORE THE THREAT OF SHOWERS RETURNS AS A COLD
FRONT MOVES THROUGH FROM THE NORTHWEST. IF WE HAVE ANY LEFTOVER
UNSTABLE AIR IN PLACE, THIS COULD ALLOW FOR TSTM DEVELOPMENT, BUT
FOR NOW I ONLY MENTION SHOWERS WITH CB DUE TO THE FRONTAL TIMING
AND LOSS OF DAYTIME HEATING.

DRIER AIR RETURNS LATE TONIGHT WITH A NW FLOW DEVELOPING. AREAS
THAT GET RAIN OVERNIGHT COULD SEE SOME LIGHT FOG EARLY IN THE
MORNING. FOR NOW, I ONLY WILL MENTION THE VSBY RESTRICTIONS AS
MVFR AT RDG/ABE AND LEAVE OTHER AREAS VFR SINCE IT WOULD CLEAR OUT
LATER FARTHER SOUTH.

ON SATURDAY...DAYTIME HEATING SHOULD ALLOW GOOD MIXING DURING THE
DAY AND GUSTY NW WINDS OF 20 KTS SHOULD DEVELOP IN THE AFTN. VFR
CONDITIONS ARE FORECAST. AN ISOLATED TSTM COULD DEVELOP IN THE
AFTERNOON BUT MOST AREAS SHOULD MISS THEM.

OUTLOOK...
THERE IS THE THREAT FOR SCATTERED SHOWERS AND TSTMS FROM SUNDAY
THROUGH THE EARLY PART OF THE WEEK WITH THE BEST CHC DURING THE
AFTN OR EVENING HRS.

&&

.MARINE...
A COLD FRONT WILL MOVE THROUGH FROM THE NORTHWEST TONIGHT. SCATTERED
SHOWERS AND TSTMS ARE POSSIBLE THIS EVENING WELL AHEAD OF THE FRONT
AND THEN A SECOND ROUND OF SHOWERS IS POSSIBLE DURING THE MIDDLE OF
THE NIGHT WITH THE ACTUAL COLD FRONTAL PASSAGE.

ANOTHER COLD FRONT IS EXPECTED TO MOVE THROUGH EARLY MONDAY.

EVEN WITH THE TWO COLD FRONTS IN THE FORECAST, WE ARE EXPECTING
CONDITIONS TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA THROUGH
WEDNESDAY. THE ONLY EXCEPTION IS THE POSSIBILITY OF STRONG WIND
GUSTS WITH THIS EVENINGS THUNDERSTORMS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS.../
NEAR TERM.../
SHORT TERM.../
LONG TERM.../
AVIATION...STAUBER
MARINE...STAUBER
Hazardous weather outlook, Jun 26, 3:00 PM EDT, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
300 PM EDT FRI JUN 26 2009

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-271900-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
300 PM EDT FRI JUN 26 2009

...SEVERE THUNDERSTORM WATCH 517 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-431-450>455-271900-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
300 PM EDT FRI JUN 26 2009

...SEVERE THUNDERSTORM WATCH 517 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 26, 4:07 PM EDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
407 PM EDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             ALBRIGHTSVILLE          41.01N 75.60W
06/26/2009  E0.25 INCH       CARBON             PA   TRAINED SPOTTER

            PEA SIZE HAIL

0320 PM     HAIL             BLAKESLEE               41.09N 75.59W
06/26/2009  E0.50 INCH       MONROE             PA   TRAINED SPOTTER

            PEA TO DIME SIZE HAIL

0345 PM     HAIL             REEDERS                 41.02N 75.34W
06/26/2009  E0.50 INCH       MONROE             PA   TRAINED SPOTTER

            DIME SIZE HAIL IN JACKSON TWP

0346 PM     HAIL             SCOTRUN                 41.07N 75.32W
06/26/2009  E0.50 INCH       MONROE             PA   TRAINED SPOTTER

            DIME SIZE HAIL COVERED GROUND

&&

ROBERTSON
Local storm report, Jun 26, 5:21 PM EDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
521 PM EDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND GST     1 ESE HIGH POINT        41.31N 74.65W
06/26/2009  M68.00 MPH       SUSSEX             NJ   MESONET

            68 MPH WIND MEASURED IN WANTAGE TWP.

0456 PM     TSTM WND GST     HIGH POINT              41.32N 74.66W
06/26/2009  M68.00 MPH       SUSSEX             NJ   MESONET

            68 MPH WIND GUST AT HIGH POINT.

&&

ROBERTSON
Special weather statement, Jun 26, 6:34 PM EDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
634 PM EDT FRI JUN 26 2009

NJZ012>014-262330-
EASTERN MONMOUTH NJ-MIDDLESEX NJ-WESTERN MONMOUTH NJ-
634 PM EDT FRI JUN 26 2009

...A STRONG THUNDERSTORM WILL AFFECT MIDDLESEX AND MONMOUTH
COUNTIES...

AT 632 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES SOUTH OF PERTH AMBOY...MOVING EAST AT 25
MPH. THE THUNDERSTORM WILL BE NEAR CLIFFWOOD BEACH...KEYPORT AROUND
645 PM...LEONARDO...PORT MONMOUTH AROUND 700 PM...RUMSON AND
OCEANPORT AROUND 715 PM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

SZATKOWSKI
Local storm report, Jun 26, 7:21 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
721 PM EDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     LIGHTNING        LEHIGHTON               40.83N 75.72W
06/26/2009                   CARBON             PA   EMERGENCY MNGR

            HOUSE STRUCK BY LIGHTNING. A POLE WAS ALSO KNOCKED DOWN
            BY LIGHTNING

0545 PM     TSTM WND DMG     9 ESE READING           40.29N 75.76W
06/26/2009                   BERKS              PA   TRAINED SPOTTER

            80 FT TREE BLOWN DOWN ONTO HOUSE WITH NUMEROUS TREES DOWN
            ON RT 62 AND A VEHICKLE BLOWN OFF ROAD IN AMITY TWP.

0545 PM     HAIL             10 NE READING           40.45N 75.82W
06/26/2009  E0.88 INCH       BERKS              PA   TRAINED SPOTTER

            NICKEL SIZE HAIL IN FLEETWOOD

0557 PM     TSTM WND DMG     4 S GREAT MEADOWS-VIENN 40.81N 74.90W
06/26/2009                   WARREN             NJ   EMERGENCY MNGR

            WIRES DOWN IN MANSFIELD TWP.

0616 PM     HAIL             9 S GERYVILLE           40.28N 75.46W
06/26/2009  E1.00 INCH       MONTGOMERY         PA   TRAINED SPOTTER

            QUARTER SIZE HAIL IN UPPER POTTSGROVE TWP.

0625 PM     TSTM WND DMG     2 NE CEDARVILLE         40.25N 75.64W
06/26/2009                   MONTGOMERY         PA   TRAINED SPOTTER

            TREE DOWN IN POTTSTOWN

0630 PM     TSTM WND DMG     10 NE NEW BRUNSWICK     40.56N 74.29W
06/26/2009                   MIDDLESEX          NJ   TRAINED SPOTTER

            NUMEROUS TREES DOWN THROUGHOUT THE NORTHERN HALF OF THE
            COUNTY, ESPECIALLY A LINE FROM WOODBRIDGE TO OLD BRIDGE.

0638 PM     HAIL             7 N VALLEY FORGE        40.20N 75.48W
06/26/2009  E0.88 INCH       MONTGOMERY         PA   TRAINED SPOTTER

            NICKELS SIZE HAIL IN TRAPPE TWP.

0639 PM     HAIL             5 ENE CEDARVILLE        40.25N 75.59W
06/26/2009  E0.75 INCH       MONTGOMERY         PA   TRAINED SPOTTER

            PENNY SIZE HAIL IN SANATOGA.

0657 PM     HAIL             9 SW FRICKS             40.20N 75.35W
06/26/2009  E0.88 INCH       MONTGOMERY         PA   TRAINED SPOTTER

            NICKEL SIZE HAIL IN WORCESTER TWP.

0706 PM     HAIL             7 E PUGHTOWN            40.18N 75.54W
06/26/2009  E0.88 INCH       MONTGOMERY         PA   TRAINED SPOTTER

            NICKEL SIZE HAIL IN ROYERSFORD.

&&

ROBERTSON
Local storm report, Jun 26, 7:44 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
744 PM EDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     LIGHTNING        LEHIGHTON               40.83N 75.72W
06/26/2009                   CARBON             PA   EMERGENCY MNGR

            HOUSE STRUCK BY LIGHTNING. A POLE WAS ALSO KNOCKED DOWN
            BY LIGHTNING

0545 PM     HAIL             10 NE READING           40.45N 75.82W
06/26/2009  E0.88 INCH       BERKS              PA   TRAINED SPOTTER

            NICKEL SIZE HAIL IN FLEETWOOD

0557 PM     TSTM WND DMG     4 S GREAT MEADOWS-VIENN 40.81N 74.90W
06/26/2009                   WARREN             NJ   EMERGENCY MNGR

            WIRES DOWN IN MANSFIELD TWP.

0616 PM     HAIL             9 S GERYVILLE           40.28N 75.46W
06/26/2009  E1.00 INCH       MONTGOMERY         PA   TRAINED SPOTTER

            QUARTER SIZE HAIL IN UPPER POTTSGROVE TWP.

0620 PM     TSTM WND DMG     9 ESE READING           40.29N 75.76W
06/26/2009                   BERKS              PA   TRAINED SPOTTER

            80 FT TREE BLOWN DOWN ONTO HOUSE WITH NUMEROUS TREES AND
            WIRES DOWN AND A VEHICLE BLOWN OFF ROAD IN AMITY TWP.

0625 PM     TSTM WND DMG     2 NE CEDARVILLE         40.25N 75.64W
06/26/2009                   MONTGOMERY         PA   TRAINED SPOTTER

            TREE DOWN IN POTTSTOWN

0630 PM     TSTM WND DMG     10 NE NEW BRUNSWICK     40.56N 74.29W
06/26/2009                   MIDDLESEX          NJ   TRAINED SPOTTER

            NUMEROUS TREES DOWN THROUGHOUT THE NORTHERN HALF OF THE
            COUNTY, ESPECIALLY A LINE FROM WOODBRIDGE TO OLD BRIDGE.

0638 PM     HAIL             7 N VALLEY FORGE        40.20N 75.48W
06/26/2009  E0.88 INCH       MONTGOMERY         PA   TRAINED SPOTTER

            NICKELS SIZE HAIL IN TRAPPE TWP.

0639 PM     HAIL             5 ENE CEDARVILLE        40.25N 75.59W
06/26/2009  E0.75 INCH       MONTGOMERY         PA   TRAINED SPOTTER

            PENNY SIZE HAIL IN SANATOGA.

0657 PM     HAIL             9 SW FRICKS             40.20N 75.35W
06/26/2009  E0.88 INCH       MONTGOMERY         PA   TRAINED SPOTTER

            NICKEL SIZE HAIL IN WORCESTER TWP.

0706 PM     HAIL             7 E PUGHTOWN            40.18N 75.54W
06/26/2009  E1.00 INCH       MONTGOMERY         PA   TRAINED SPOTTER

            QUARTER SIZE HAIL IN ROYERSFORD.

&&

ROBERTSON
Special weather statement, Jun 26, 8:48 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
848 PM EDT FRI JUN 26 2009

MDZ015-019-270145-
QUEEN ANNES MD-TALBOT MD-
848 PM EDT FRI JUN 26 2009

...A STRONG THUNDERSTORM WILL AFFECT QUEEN ANNES AND TALBOT
COUNTIES...

AT 848 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 18 MILES NORTHWEST OF EASTON...MOVING EAST AT 30
MPH. THE THUNDERSTORM WILL BE NEAR TALBOT AROUND 900 PM...ST.
MICHAELS AROUND 905 PM...COPPERVILLE AROUND 910 PM...EASTON...SKIPTON
AROUND 920 PM...EASTON...CORDOVA AROUND 925 PM AND MATTHEWS AROUND
930 PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

SZATKOWSKI

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 9:46 PM EDTSevere Thunderstorm WarningPHIBurlington, Monmouth, Ocean89 min

Nearby

Special Marine Warnings in New Jersey, 2009Every special marine warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.